# SDR ASAA2015091413046

- Difficulty date: September 14, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 34,811 hours, 10,406 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GROUND, "SAT" NOT DISPLAYED ON MENU PAGE.  ACFT GROUNDED.  PERFORMED SATCOM LOCKUP QHR AND "SAT" THEN DISPLAYED NORMALLY.
